Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have low ejection fraction. Taking lanoxin and cholesterol medications. Experiencing fast heart rate

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1995
Answered : 141 Questions
hi, I am 37, I had an infarction nearly 9 years ago and an medicated stent was put in place, my most recent echo shows an EF of 35%, until very recently (prior to the echo) I did not feel much exhaustion but since knowing that I do feel exhausted a little. I have been advised Lanoxin and some cholesterol lowering medications. I feel that lanoxin is suiting me well as I do feel my heartbeats getting louder and quicker doing some activities.
Kindly suggest how I can improve my EF I am in good shape and have been a athlete all my life.
Posted Sun, 28 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. (Prof.) Subroto Mandal 43 minutes later
Hello and welcome,

I have gone through all the details. In my opinion, please continue with medication prescribed by your physician.

Normally, if the ejection fraction goes down, there are two possibilities. If the muscle of the heart has damaged, then usually it remains the same. But, if your muscle is viable, then ejection fraction improves.

Even if it is 35%, you can do all the work and tasks of your life, and you can lead a normal life.

You can continue with exercise as advised by your cardiologist.

Wish you a healthy heart.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor